Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 683176, 9 pages
http://dx.doi.org/10.1155/2015/683176
Research Article

Image Segmentation by Edge Partitioning over a Nonsubmodular Markov Random Field

1Division of Computer and Electronic Systems Engineering, Hankuk University of Foreign Studies, Yongin 449-791, Republic of Korea
2Department of Electrical and Computer Engineering, College of Engineering, Seoul National University, Seoul 151-744, Republic of Korea

Received 26 July 2015; Revised 16 November 2015; Accepted 3 December 2015

Academic Editor: Costas Panagiotakis

Copyright © 2015 Ho Yub Jung and Kyoung Mu Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ho Yub Jung and Kyoung Mu Lee, “Image Segmentation by Edge Partitioning over a Nonsubmodular Markov Random Field,” Mathematical Problems in Engineering, vol. 2015, Article ID 683176, 9 pages, 2015. doi:10.1155/2015/683176